New applications of conformally invariant compactifications
Doklady Akademii Nauk, Tome 282 (1985) no. 3, pp. 529-531
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_282_3_a3,
author = {O. V. Ivanov},
title = {New applications of conformally invariant compactifications},
journal = {Doklady Akademii Nauk},
pages = {529--531},
year = {1985},
volume = {282},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_282_3_a3/}
}
O. V. Ivanov. New applications of conformally invariant compactifications. Doklady Akademii Nauk, Tome 282 (1985) no. 3, pp. 529-531. http://geodesic.mathdoc.fr/item/DAN_1985_282_3_a3/